# SDR P2EA00241

- Difficulty date: August 22, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, (SB 737-55-1028) OF THE FIN ATTACHMENT FITTINGS, CORROSION WAS FOUNDON FIVE OF EIGHT ATTACHMENT LUGS.  THE CORROSION WAS FOUND ON THE RT OUTBOARD AFT LUG, AFT FACE, RT OUTBOARD FORWARD LUG, FORWARD FACE, RT INBOARD AFT LUG, AFT FACE LEFT OUTBOARD AFT LUG, AFT FACE AND THE LT OUTBOARD FORWARD LUG FORWARD FACE.  REPAIRED LUGS IAW SPAR MPP B737-VAG-00-53-009.  LEVEL 2 CORROSION, NO CORROSION ALLOWED PER SB.  (M)
